# SDR SWAA2014030625824

- Difficulty date: March 4, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 57,016 hours, 35,060 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 356144400
- Condition: Faulty
- Location: Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MLG WW FIRE WARNING LIGHT INDICATION.  R & R MLG WW OVERHEAT SENSOR IAW MM.
